# SDR WX0A2025091932571

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 54,320 hours, 32,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DUE TO WEEKLY CHECK , PERFORMED BITE TEST ON EPSU BATTERY. BATTERY AT FIN 13WL  FOUND NOT SERVICABLE.  REMOVED AND REPLACED EPSU BATTERY AT FIN 13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A"
